# SDR 2021F00252

- Difficulty date: October 1, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ITEM M 067 CONTINUE (LOUD NOISE WINDOW L2 WHEN DIFERENTIAL PRESSURE IS ABOVE PROX. 3.9 PSI). QRFLPB-LPB. CORRECTIVE ACTION: NUMBER 2 WINDOW OPERATIONAL CHECK HAS BEEN PERFORMED IAW AMM 56-12-11/509 NO DISCREPANCIES ON GROUND.
